# SDR 98ZZZX3338

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N165ML
- Make and model: Skrsky S76C
- Aircraft serial: 760471
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 7025001004101
- Condition: Separated
- Location: Parking Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL PIN SEPARATED FROM THE ARM THAT IS A PART OF THE BRAKE VALVE ASSY.  THE ROLL PIN ACTIVATES A MICROSWITCH THAT OPERATES THE PACKING BRAKE LIGHT.  IF THE PIN SEPARATES FROM THE ARM, PARKING BRAKE INDICATOR LIGHT STAYS ILLUMINATED.  SUBMITTER STATES THIS IS THE THIRD TIME THIS VALVE HAS BEEN REPLACED FOR THE SAME DISCREPANCY WITHIN EIGHT MONTHS.
